# SDR CA020508007

- Difficulty date: May 30, 2001
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: C6NE10473
- Condition: Shorted
- Location: Prop Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER LIFT-OFF NOTICED TORQUE INCREASING & PROP RPM DECREASING ON ENGINE NR 1. VISUAL CHECK FROM LT CONFIRMED THAT ENGINE NR 1 HAD GONE INTO FEATHER. WERE BARELY 200 AGL WHEN OCCURRED. IDENTIFIED & FEATHERED NR 1 ENGINE (POWERLEVER IDLE PROP FEATHERED). NO IND. IN COCKPIT TO CONFIRM WHAT CAUSED PROBLEM.  DECIDED TO TURN AROUND & LAND IMMEDIATELY. TAKEOFF HAD BEEN ON RWY 23 BUT LANDED ON 05, AS WINDS WERE CALM. ONLY ON GROUND AFTER PARKING  TRIED TO RUN ENGINE TO CHECK WHAT MIGHT HAVE GONE WRONG THAT STEADY BETA RANGE LIGHTS CAME ON. SHUTDOWN & CALLED FOR HELP.
